Alert archive / Kentucky / River Flood Advisories in 2021

River Flood Advisory 50, NWS Jackson, KY

August 1, 2021Estill County, Powell County, Kentucky

NWS Jackson, KY issued this river flood advisory at Aug 1, 2021, 4:30 AM EDT for Estill County, Powell County, Kentucky. It was in force for 6 hr.

The area

The outline as issued.

The facts

Issued
Aug 1, 2021, 4:30 AM EDT (08:30 UTC)
Expired
Aug 1, 2021, 10:37 AM EDT
In force
6 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon

Counties Estill County, KY, Powell County, KY

The radar

The Jackson,KY radar (KJKL), 47 km from the middle of the area, began a volume at 08:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Red River at Clay City (CYCK2). The gauge peaked at 18.34 ft at Jul 31, 2021, 3:00 PM EDT.

actionminormoderate510152008/0108/02
Action stage
13 ft
Minor stage
17 ft
Moderate stage
19 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03283500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

156 
WGUS83 KJKL 010830
FLSJKL

Flood Advisory
National Weather Service Jackson KY
430 AM EDT Sun Aug 1 2021

...The National Weather Service in Jackson has issued a Flood 
Advisory for the following rivers in Kentucky...

  Red River at Clay City affecting Powell and Estill Counties.

.The river has fallen below flood stage and will continue to fall. 
Therefore the flood warning was allowed to expire.

For the Red River...including Clay City...elevated river levels are 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternative route.

Additional information is available at www.weather.gov.

The next statement will be issued by noon Sunday.

&&


KYC065-197-012030-
/O.NEW.KJKL.FL.Y.0050.210801T0830Z-000000T0000Z/
/CYCK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
430 AM EDT Sun Aug 1 2021

The National Weather Service in Jackson has issued a

* Flood Advisory for
  the Red River at Clay City.
* From early this morning until further notice.
* At 3:15 AM EDT Sunday the stage was 16.5 feet.
* Action stage is 13.0 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is expected to fall to 3.4 feet Thursday 
  morning.
* Impact...At 17.0 feet, Low lying areas flood. Maple street near 
  the Red River Ranch as well as Pompeii Road off of Highway 15 are 
  impassable.


&&

LAT...LON 3788 8405 3788 8367 3783 8340 3775 8343
      3780 8374 3780 8397

$$

GREIF
1 follow-up statement
032 
WGUS83 KJKL 011437
FLSJKL

Flood Advisory
National Weather Service Jackson KY
1037 AM EDT Sun Aug 1 2021

...The Flood Advisory is cancelled for the following rivers in 
Kentucky...

  Red River at Clay City affecting Powell and Estill Counties.

KYC065-197-011545-
/O.CAN.KJKL.FL.Y.0050.000000T0000Z-210801T1437Z/
/CYCK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1037 AM EDT Sun Aug 1 2021

...The Flood Advisory for the Red River at Clay City has been 
cancelled...

The Flood Advisory is cancelled for
  the Red River at Clay City.
* At 10:15 AM EDT Sunday the stage was 11.2 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is expected to fall to 3.2 feet Friday 
  morning.


&&

LAT...LON 3788 8405 3788 8367 3783 8340 3775 8343
      3780 8374 3780 8397

$$

CMF

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this river flood advisory went out at Aug 1, 2:15 AM EDT, 2 hours 15 minutes earlier.

Area forecast discussion, Aug 1, 2:15 AM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
National Weather Service Jackson KY
215 AM EDT Sun Aug 1 2021

.UPDATE...
Issued at 145 AM EDT SUN AUG 1 2021

Just a quick update to the near term grids per the latest obs and
trends for T/Td - including radar and satellite for PoP/Sky.
These grids have been sent to the NDFD and web servers.

UPDATE Issued at 1230 AM EDT SUN AUG 1 2021

Fine-tuned the PoPs according to radar, satellite, and higher
resolution model guidance trends. Most of the colder cloud tops
and concentrated convection looks to stay just to our south. As
such, shifted the higher PoPs closer to the Tennessee border
overnight. The rest of the forecast generally remains on track.

UPDATE Issued at 826 PM EDT SAT JUL 31 2021

Light showers have been moving in across the northern half of the
area early this evening, as a passing mid-level short wave trough
traverses the Ohio Valley. Instability is weak up north, and this
should not change much as we head into the night. As such, will
drop the thunder chances generally north of the Hal Rogers and
Highway 80 corridor. Further south, broad low pressure is seen
across western KY/TN and into the middle Mississippi Valley, with
a stationary frontal boundary arced to the southeast. Convection
is starting to initiate near these features, with scattered shower
activity popping up across south central Kentucky. The current
PoPs look on track, with the best chances across our south, closer
to the vicinity of the surface boundary and better instability.
Did freshen up the hourly temperatures and dew points, accounting
for the latest trends in observations. Updates have been sent out.

&&

.SHORT TERM...(This evening through Sunday night)
Issued at 305 PM EDT SAT JUL 31 2021

Latest analysis shows continued troughing across the eastern US and
ridging over the western US and Canada. At the surface, there is a
nearly stationary boundary to our south and west, with several areas
of low pressure along the front. Surface high pressure is to our NW
over central Illinois. Some light rain is starting to move into the
area from a decaying MCS and subtle shortwave that will pass across
the area this evening. Back to our west over SE MO, southern IL, and
SW KY, convection is firing up along another subtle shortwave this
afternoon. This feature will pass across southern KY or just to our
south late tonight and overnight. This system will bring showers and
thunderstorms to the area late tonight through early tomorrow
morning. with the highest pops from 03-12Z over the southern half of
the area. There is still a bit of uncertainty regarding timing and
placement of this system overnight, but continued to follow the
ensemble means and place the likely pops along and south of the Hal
Rogers Parkway. WPC has a marginal risk for excessive rain across
the SW counties, although in reality any place that saw significant
rainfall a couple days ago will need to be watched because any
additional heavy rain may result in flooding concerns. Overnight low
temps will be a bit warmer than last night, ranging from the low to
mid 60s across the north and mid to upper 60s across the south.

Shower/storm chances taper off from NW to SE Sunday morning into the
early afternoon as the disturbance moves S/SE away from the area. A
weakening cold front associated with low pressure moving from the
Great Lakes into New England will approach the area from the N/NW
during the late afternoon into the evening, which may touch off a
few showers or storms across the north, but overall it will be a
drier trend across the area. Continued cooler temps on Sunday with
highs in the lower 80s. High pressure builds in from the NW Sunday
night with clearing skies overnight into Monday morning. Comfortable
low temps in the upper 50s to lower 60s with some patchy fog
developing towards morning.

.LONG TERM...(Monday through Saturday)
Issued at 417 PM EDT SAT JUL 31 2021

Troughing will be the story of the extended for much of the eastern
half of the Conus. A closed low will develop in the troughing
pattern and strengthen across the Ohio Valley Wednesday and
Thursday. As it exits to the NE Thursday night, another shortwave
will move into place across the region for Saturday.

At the surface, a broad area of high pressure will be in place
across the Ohio Valley for the duration of the period, despite the
upper level flow. A surface front will be draped to our south, more
along the base of the troughing, with a surface low to our east.
Precip is expected along the boundary and surface low, and will be
enhanced with the upper level energy moving over, and daytime
heating. The result could be some expansion of the precip chances
into the eastern portion of the state during peak heating. There is
still quite a bit of disagreement as to the exact location/expanse
of this precip, so kept with the NBM pops at this time, with
generally slight to chance pops. Without a strong boundary/change in
airmass, not expecting much in the way of instability or severity of
any storms that develop...likely more pulsy in nature.

With the continued trough across the region, NW flow will keep
temperatures below seasonal normals to start the period. Upper 70s
to low 80s are forecast for Monday afternoon, but will moderate a
degree or two warmer each day. By the time you get to Friday and
Saturday, the surface high shifts just east of the state, and light
return flow takes hold near the surface, with temps boosting into
the mid and upper 80s.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
ISSUED AT 215 AM EDT SUN AUG 1 2021

General VFR conditions will gradually worsen through the next few
hours resulting in MVFR ceilings/visibilities across the area
overnight, lingering longest south of the I-64 corridor with
KSME and KLOZ likely seeing the longest duration of restrictions.
MVFR ceilings/visibilities will improve to VFR by later this
morning as the system to our south exits. Light northwesterly
winds will increase to between 5 to 8 kts late this morning.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...GREIF
SHORT TERM...CMF
LONG TERM...JMW
AVIATION...GEOGERIAN/GREIF
Hazardous weather outlook, Aug 1, 4:10 AM EDT, 20 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
410 AM EDT Sun Aug 1 2021

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-021115-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna,
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee,
Annville, Burnside, Somerset, London, Monticello, Stearns,
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro,
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty,
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright,
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard,
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run,
Elkhorn City, Pikeville, and South Williamson
410 AM EDT Sun Aug 1 2021

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Today and Tonight.

Thunderstorms will be possible today.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorms are possible Tuesday through Saturday during the
afternoon and early evening, mainly over the higher terrain across
southeastern Kentucky.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

GREIF/HAS

In the hours before

Local storm report, Jul 31, 10:31 PM EDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1031 PM EDT SAT JUL 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 AM     TSTM WND DMG     3 SW BLOSS              37.18N 84.41W
07/30/2021                   PULASKI            KY   911 CALL CENTER

            PULASKI COUNTY DISPATCH REPORTED A TREE
            BLOWN DOWN ONTO PUBLIC RD IN THE 5500 BLOCK.
            EVEN TIME WAS ESTIMATED FROM RADAR.

&&

PGG
Local storm report, Jul 31, 10:43 PM EDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1043 PM EDT SAT JUL 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 AM     TSTM WND DMG     REDBIRD                 36.76N 84.22W
07/30/2021                   WHITLEY            KY   911 CALL CENTER

            WHITLEY COUNTY DISPATCH REPORTED MULTIPLE
            TREES DOWN ONTO ROADS IN THE REDBIRD
            COMMUNITY. TIME ESTIMATED FROM RADAR.

&&

PGG
Local storm report, Jul 31, 10:59 PM EDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1059 PM EDT SAT JUL 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 AM     TSTM WND DMG     1 E PARKERS LAKE        36.84N 84.46W
07/30/2021                   MCCREARY           KY   911 CALL CENTER

            MCCREARY COUNTY DISPATCH REPORTED TREES DOWN
            ON HWY 90 IN THE VICINITY OF VANOVER RIDGE
            RD. TIME ESTIMATED FROM RADAR.

&&

PGG
Local storm report, Aug 1, 12:12 AM EDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON KY
1212 AM EDT SUN AUG 1 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1221 AM     FLASH FLOOD      MAYTOWN                 37.84N 83.47W
07/30/2021                   MORGAN             KY   COUNTY OFFICIAL

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM
            MAYTOWN. HWY 227 IS CLOSED NEAR THE
            INTERSECTION OF 1010 IN THE COMMUNITY OF
            MAYTOWN DUE TO WATER FLOWING OVER THE ROAD
            MAKING IT IMPASSABLE. (REPEAT REPORT).

1221 AM     FLASH FLOOD      MAYTOWN                 37.84N 83.47W
07/30/2021                   MORGAN             KY   LAW ENFORCEMENT

            MORGAN COUNTY DEPUTY REPORTED HWY 2027 NEAR
            MAYTOWN IMPASSABLE DUE TO FLASH FLOODING.

1235 AM     TSTM WND DMG     1 ENE NOCTOR            37.56N 83.33W
07/30/2021                   BREATHITT          KY   911 CALL CENTER

            BREATHITT COUNTY DISPATCH REPORTED THAT A
            TREE HAD BEEN BLOWN DOWN ONTO KY-30 AT ROUND
            BOTTOM AND WAS BLOCKING BOTH LANES.

1238 AM     TSTM WND DMG     NWS OFFICE/JULIAN CARRO 37.59N 83.32W
07/30/2021                   BREATHITT          KY   NWS EMPLOYEE

            TREE DOWN ON THE ROAD LEADING UP TO THE NWS
            JACKSON OFFICE. OTHER LARGE BRANCHES ALSO
            DOWN ALONG THE ROAD. TIME IS ESTIMATED BASED
            ON RADAR DATA.

0100 AM     FLASH FLOOD      1 SW RAMEY              38.17N 83.58W
07/30/2021                   ROWAN              KY   911 CALL CENTER

            ROWAN COUNTY DISPATCH REPORTED BLUE BLANKS
            ROAD NEAR THE 3000 BLOCK CLOSED DUE TO FLASH
            FLOODING.

0105 AM     TSTM WND DMG     2 ENE LEATHERWOOD       37.05N 83.13W
07/30/2021                   PERRY              KY   DEPT OF HIGHWAYS

            SEVERAL TREES WERE REPORTED DOWN ALONG
            KY-699 BETWEEN MM 3 AND 6. TIME ESTIMATED
            FROM RADAR.

0107 AM     FLASH FLOOD      TOLIVER                 37.81N 83.46W
07/30/2021                   WOLFE              KY   911 CALL CENTER

            WOLFE COUNTY DISPATCH REPORTED A FOOT OF
            WATER FLOWING OVER THE ROAD NEAR THE
            INTERSECTION OF SANDFIELD AND STAMPER BRANCH
            ROADS.

0110 AM     FLASH FLOOD      1 SSW FRENCHBURG        37.94N 83.63W
07/30/2021                   MENIFEE            KY   911 CALL CENTER

            MENIFEE COUNTY DISPATCH REPORTED THAT ADAMS
            BRANCH ROAD WAS CLOSED DUE TO FLASH
            FLOODING.

0110 AM     FLASH FLOOD      1 S CORNWELL            37.94N 83.71W
07/30/2021                   MENIFEE            KY   911 CALL CENTER

            MENIFEE COUNTY DISPATCH REPORTED PETER TRACE
            ROAD CLOSED DUE TO FLASH FLOODING.

0121 AM     FLASH FLOOD      1 S PAXTON              37.66N 83.41W
07/30/2021                   BREATHITT          KY   PUBLIC

            PUBLIC AND SOCIAL MEDIA REPORT FLASH
            FLOODING ALONG KY-205 NEAR THE
            BREATHITT/WOLFE COUNTY LINE.

0122 AM     TSTM WND DMG     1 S NED                 37.40N 83.27W
07/30/2021                   PERRY              KY   911 CALL CENTER

            BREATHITT AND PERRY COUNTY DISPATCH REPORTED
            THAT A TREE WAS BLOWN DOWN ON TO KY-15 NEAR
            THE COUNTY LINE COMMUNITY CHURCH, BLOCKING
            ONE OF THE LANES.

0130 AM     FLASH FLOOD      MEANS                   37.95N 83.76W
07/30/2021                   MENIFEE            KY   FIRE DEPT/RESCUE

            MENIFEE COUNTY FIRE CHIEF REPORTED THAT
            US-460 WAS CLOSED DUE TO 4 FEET OF WATER
            FLOWING OVER THE HIGHWAY NEAR THE EAST SLATE
            FORK BRIDGE.

0130 AM     FLASH FLOOD      1 W CORNWELL            37.96N 83.72W
07/30/2021                   MENIFEE            KY   FIRE DEPT/RESCUE

            MENIFEE COUNTY FIRE CHIEF REPORTED THAT
            SEVERAL HOUSES ALONG US-460 (PARTICULARLY
            AROUND AUTUMN DRIVE AND MOUNTAIN VALLEY
            COURT) WERE SURROUNDED BY FLOODWATERS. CREWS
            PERFORMED TWO WATER RESCUES IN THIS AREA.

0130 AM     FLASH FLOOD      FRENCHBURG              37.95N 83.63W
07/30/2021                   MENIFEE            KY   EMERGENCY MNGR

            MENIFEE COUNTY EMERGENCY MANAGER REPORTS
            FLOODWATERS REACHED INTO HOMES AND
            BUSINESSES AROUND FRENCHBURG. THE DOLLAR
            GENERAL, COUNTY GARAGE, HEADSTART, SCHOOL
            BOARD OFFICE BUILDINGS WERE FLOODED. THE
            MIDDLE SCHOOL AND ALTERNATIVE SCHOOL
            BUILDINGS EXPERIENCED MAJOR FLOODING. TEN
            RESIDENTIAL HOUSES ALONG KY-36, WHICH HAVE
            NEVER SEEN HIGH WATER ISSUES, WERE ALSO
            FLOODED.

0132 AM     TSTM WND DMG     3 N AVAWAM              37.27N 83.28W
07/30/2021                   PERRY              KY   911 CALL CENTER

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 3
            N AVAWAM. A TREE WAS REPORTED DOWN ON A
            HOUSE IN THE 6000 BLOCK OF KY-451. TIME
            ESTIMATED BY RADAR.

0135 AM     FLASH FLOOD      FRENCHBURG              37.95N 83.63W
07/30/2021                   MENIFEE            KY   911 CALL CENTER

            MENIFEE COUNTY DISPATCH REPORTED THAT US-460
            W WAS CLOSED BY THE FAMILY DOLLAR DUE TO
            FLASH FLOODING.

0140 AM     FLASH FLOOD      1 SE OWINGSVILLE        38.13N 83.75W
07/30/2021                   BATH               KY   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS MILLER PLAZA
            SHOPPING CENTER ON HWY 36 WAS FLOODED AND
            CLOSED TO TRAFFIC.

0140 AM     FLASH FLOOD      1 ENE SALT LICK         38.12N 83.60W
07/30/2021                   BATH               KY   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS WATER RESCUE DUE
            TO FLASH FLOODING ALONG HWY 60 JUST EAST OF
            SALT LICK.

0140 AM     FLASH FLOOD      1 NNE PEASTICKS         38.17N 83.69W
07/30/2021                   BATH               KY   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS SEVERAL CULVERTS
            WASHED OUT ALONG RIDDLE RD.

0200 AM     FLASH FLOOD      STANTON                 37.85N 83.87W
07/30/2021                   POWELL             KY   NWS EMPLOYEE

            WATER WAS FLOWING OVER THE ROAD IN THE
            BROOKSIDE COTTAGES SUBDIVISION AND MADE IT
            INTO THE LEASING OFFICE. THE FORCE OF THE
            WATER CAUSED THE PAVEMENT ON THE ROAD TO
            BREAK APART.

0200 AM     DEBRIS FLOW      1 NNW RED RIVER GORGE   37.83N 83.62W
07/30/2021                   MENIFEE            KY   DEPT OF HIGHWAYS

            A MUDSLIDE WAS REPORTED ACROSS THE ROAD ON
            HWY-715 NEAR MM 4.

0225 AM     FLASH FLOOD      2 S LOMBARD             37.80N 83.75W
07/30/2021                   POWELL             KY   911 CALL CENTER

            POWELL COUNTY DISPATCH REPORTED WATER UP TO
            A RESIDENCE IN THE 5900 BLOCK OF HIGH ROCK
            ROAD AND THAT THE FIRE DEPARTMENT WAS
            PERFORMING A WATER RESCUE.

0225 AM     FLASH FLOOD      STANTON                 37.85N 83.86W
07/30/2021                   POWELL             KY   911 CALL CENTER

            POWELL COUNTY DISPATCH REPORTED THAT ALL THE
            PRIMARY STREETS IN STANTON HAVE WATER OVER
            THEM.

0240 AM     FLASH FLOOD      1 WSW CLOVER BOTTOM     37.49N 84.17W
07/30/2021                   JACKSON            KY   CO-OP OBSERVER

            WATER WAS REPORTED OVER THE ROAD ON CAVE
            SPRINGS ROAD, WASHING OUT THE PAVEMENT AND
            AT LEAST ONE CULVERT. WATER ALSO ENTERED
            INTO THE RESIDENTIAL GARAGE OF THE
            COOPERATIVE OBSERVER.

0323 AM     FLASH FLOOD      1 SW FRENCHBURG         37.95N 83.63W
07/30/2021                   MENIFEE            KY   PUBLIC

            VIDEO ON SOCIAL MEDIA SHOWS HOMES
            SURROUNDING BY WATER ALONG ADAMS BRANCH ROAD
            WITH VEHICLES FLOODED BY WATER.

0407 AM     TSTM WND DMG     3 SW BLOSS              37.18N 84.41W
07/30/2021                   PULASKI            KY   911 CALL CENTER

            PULASKI COUNTY DISPATCH REPORTED A TREE
            BLOWN DOWN ONTO PUBLIC RD IN THE 5500 BLOCK.
            EVEN TIME WAS ESTIMATED FROM RADAR.

0417 AM     TSTM WND DMG     1 WSW MOUNT VICTORY     37.02N 84.40W
07/30/2021                   PULASKI            KY   911 CALL CENTER

            PULASKI COUNTY DISPATCH REPORTED THAT A TREE
            HAD BEEN BLOWN DOWN ONTO POPLARVILLE RD IN
            THE 2500 BLOCK. EVENT TIME WAS ESTIMATED
            FROM RADAR.

0427 AM     TSTM WND DMG     REDBIRD                 36.76N 84.22W
07/30/2021                   WHITLEY            KY   911 CALL CENTER

            WHITLEY COUNTY DISPATCH REPORTED MULTIPLE
            TREES DOWN ONTO ROADS IN THE REDBIRD
            COMMUNITY. TIME ESTIMATED FROM RADAR.

0454 AM     TSTM WND DMG     1 E PARKERS LAKE        36.84N 84.46W
07/30/2021                   MCCREARY           KY   911 CALL CENTER

            MCCREARY COUNTY DISPATCH REPORTED TREES DOWN
            ON HWY 90 IN THE VICINITY OF VANOVER RIDGE
            RD. TIME ESTIMATED FROM RADAR.

0700 AM     HEAVY RAIN       2 SSE FARMERS           38.12N 83.53W
07/30/2021  M4.58 INCH       ROWAN              KY   CO-OP OBSERVER

0700 AM     HEAVY RAIN       BRODHEAD 7.3 SSW        37.30N 84.46W
07/30/2021  M2.35 INCH       ROCKCASTLE         KY   COCORAHS

0700 AM     HEAVY RAIN       SOMERSET 15.2 ESE       37.02N 84.34W
07/30/2021  M2.76 INCH       PULASKI            KY   COCORAHS

0700 AM     HEAVY RAIN       2 E CLAY CITY           37.86N 83.90W
07/30/2021  M3.52 INCH       POWELL             KY   CO-OP OBSERVER

0700 AM     HEAVY RAIN       CLAY CITY 1WNW          37.87N 83.93W
07/30/2021  M3.20 INCH       POWELL             KY   CO-OP OBSERVER

0700 AM     HEAVY RAIN       MOUNT STERLING 5N       38.13N 83.96W
07/30/2021  M2.24 INCH       MONTGOMERY         KY   CO-OP OBSERVER

0700 AM     HEAVY RAIN       CAMPTON 9.3 SE          37.66N 83.41W
07/30/2021  M2.74 INCH       BREATHITT          KY   COCORAHS

0700 AM     HEAVY RAIN       CAMPTON 9.3 SE          37.66N 83.41W
07/30/2021  M2.74 INCH       BREATHITT          KY   PUBLIC

0709 AM     HEAVY RAIN       MOREHEAD 6.4 NE         38.24N 83.34W
07/30/2021  M2.16 INCH       ROWAN              KY   COCORAHS

0724 AM     HEAVY RAIN       1 S OGGS STATION        38.01N 83.82W
07/30/2021  M2.82 INCH       MONTGOMERY         KY   PUBLIC

0730 AM     HEAVY RAIN       MOUNT STERLING 2.4 W    38.07N 83.99W
07/30/2021  M2.09 INCH       MONTGOMERY         KY   COCORAHS

0800 AM     HEAVY RAIN       1 SSE STANTON           37.83N 83.85W
07/30/2021  M4.22 INCH       POWELL             KY   NWS EMPLOYEE

0800 AM     HEAVY RAIN       CLOVER BOTTOM 1WSW      37.49N 84.17W
07/30/2021  M3.10 INCH       JACKSON            KY   CO-OP OBSERVER

0800 AM     HEAVY RAIN       2 NNW LOAM              37.43N 84.14W
07/30/2021  M3.36 INCH       JACKSON            KY   AMATEUR RADIO

0800 AM     HEAVY RAIN       CRESSY                  37.83N 84.04W
07/30/2021  M2.01 INCH       ESTILL             KY   CO-OP OBSERVER

0800 AM     HEAVY RAIN       OWINGSVILLE 0.6 NNW     38.14N 83.76W
07/30/2021  M2.95 INCH       BATH               KY   COCORAHS

0900 AM     HEAVY RAIN       BEATTYVILLE 4N          37.63N 83.72W
07/30/2021  M2.72 INCH       LEE                KY   CO-OP OBSERVER

1200 PM     HEAVY RAIN       KOOMER RIDGE            37.78N 83.63W
07/30/2021  M4.20 INCH       WOLFE              KY   MESONET

            RAWS KOMK2 KOOMER RIDGE.

1200 PM     HEAVY RAIN       2 NNE MONTICELLO        36.87N 84.83W
07/30/2021  M2.22 INCH       WAYNE              KY   MESONET

            RIVER PRECIPITATION GAUGE MTCK2 2.0 NE
            MONTICELLO.

1200 PM     HEAVY RAIN       3 NE WALTZ              38.35N 83.40W
07/30/2021  M2.49 INCH       ROWAN              KY   MESONET

            IFLOWS BKBK2 BUCKNER BRANCH.

1200 PM     HEAVY RAIN       1 SW DABNEY             37.18N 84.56W
07/30/2021  M3.12 INCH       PULASKI            KY   MESONET

            KENTUCKY MESONET STATION DABN SOMERSET 7
            NNE.

1200 PM     HEAVY RAIN       1 SSW GRASSY CREEK      37.85N 83.35W
07/30/2021  M2.01 INCH       MORGAN             KY   MESONET

            IFLOWS GRKK2 1.2 S GRASSY CREEK.

1200 PM     HEAVY RAIN       MAYTOWN                 37.85N 83.47W
07/30/2021  M2.92 INCH       MORGAN             KY   MESONET

            IFLOWS MYTK2 MAYTOWN.

1200 PM     HEAVY RAIN       1 NNW CANNEL CITY       37.80N 83.28W
07/30/2021  M3.63 INCH       MORGAN             KY   MESONET

            IFLOWS CHCK2 0.8 NW CANNEL CITY.

1200 PM     HEAVY RAIN       WADES MILL              38.03N 84.02W
07/30/2021  M2.76 INCH       MONTGOMERY         KY   MESONET

            IFLOWS PRTK2 WADES MILL.

1200 PM     HEAVY RAIN       1 ENE PREWITT           38.03N 83.97W
07/30/2021  M2.45 INCH       MONTGOMERY         KY   MESONET

            PWS STATION EW0421 MT STERLING.

1200 PM     HEAVY RAIN       WHITLEY CITY 3N         36.77N 84.48W
07/30/2021  M2.34 INCH       MCCREARY           KY   MESONET

            KENTUCKY MESONET STATION FLRK WHITLEY CITY 3
            N.

1200 PM     HEAVY RAIN       1 NNW WENDOVER          37.14N 83.37W
07/30/2021  M2.20 INCH       LESLIE             KY   MESONET

            RIVER PRECIPITATION GAUGE HYDK2 0.9 NW
            WENDOVER.

1200 PM     HEAVY RAIN       BILLOWS                 37.17N 84.30W
07/30/2021  M2.41 INCH       LAUREL             KY   MESONET

            RIVER PRECIPITATION GAUGE BLWK2 ROCKCASTLE
            RIVER.

1200 PM     HEAVY RAIN       MCKEE 5S                37.36N 83.97W
07/30/2021  M2.10 INCH       JACKSON            KY   MESONET

            KENTUCKY MESONET STATION OLIN MCKEE 5 S.

1200 PM     HEAVY RAIN       2 SE RINGOS MILLS       38.25N 83.59W
07/30/2021  M2.19 INCH       FLEMING            KY   MESONET

            RIVER PRECIPITATION GAUGE SRKK2 1.7 SE
            RINGOS MILLS.

1200 PM     HEAVY RAIN       2 SE PEABODY            37.14N 83.58W
07/30/2021  M2.44 INCH       CLAY               KY   MESONET

            RAWS CHTK2 PEABODY.

1200 PM     HEAVY RAIN       1 WSW JACKSON           37.55N 83.40W
07/30/2021  M2.28 INCH       BREATHITT          KY   MESONET

            IFLOWS TWHK2 1.2 W JACKSON.

1200 PM     HEAVY RAIN       NWS JACKSON             37.60N 83.32W
07/30/2021  M2.37 INCH       BREATHITT          KY   ASOS

            ASOS STATION KJKL NWS JACKSON.

1200 PM     HEAVY RAIN       PEELED OAK              38.07N 83.80W
07/30/2021  M3.84 INCH       BATH               KY   MESONET

            IFLOWS PLOK2 PEELED OAK.

1200 PM     HEAVY RAIN       OWINGSVILLE 4S          38.09N 83.76W
07/30/2021  M3.23 INCH       BATH               KY   MESONET

            KENTUCKY MESONET STATION PRST OWINGSVILLE 4
            S.

&&

Nearby

River Flood Advisories in Kentucky, 2021Every river flood advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.